# SDR JJBA20230303002

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 47,013 hours, 29,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT OUT. REMOVED AND REPLACED COCKPIT CEILING EMERGENCY LIGHT. OPS CHECK SAT.
